# SDR SWAA2014032126303

- Difficulty date: February 21, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 33,149 hours, 22,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: P64302
- Condition: Faded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CEILING EMERGENCY LIGHT LENS COVER FADED.  R & R LENS IAW MM.
